My last shot was Dec26 and I’ve been holding off as 3 weeks ago I had a tingling sensation and metal taste in my mouth as well as tingling and numbness in hands/fingers and sometimes feet. Not sure if I should take my shot or hold off until it resolves. My rheumatologist does not think it’s the meds and ran standard blood work for vitamins, PTH, minerals and electrolytes but all came back fine. Wonder if nerves can also get inflamed from the RA. Not sure what to do
I was diagnosed with RA in 2010. I have learned that some doctors are good and some are not so good. If you think you need to wait a while on a suggested/prescribed treatment, then tell doctor you will wait. Maybe it is time to try a different RA treatment? One treatment may work for one person, but the same treatment may not work for another person. Good luck to you.
Simponi side effects
Call your doctor at once if you have any of these side effects:
numbness or tingly feeling, weakness in your arms or legs;
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 4 answers
Posted 8 Jun 2013 • 2 answers
Posted 8 Dec 2013 • 1 answer
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Posted 19 Oct 2017 • 1 answer